# SDR SWIA201541147

- Difficulty date: April 17, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 32,377 hours, 27,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR IS CRACKED AT FS 460 BETWEEN LBL9 AND RBL9, BELOW AIR DUCT, C-CHECK, RO 5/2/15, REPAIRED PRESSURE FLOOR CRACK AT FS 460 BETWEEN LBL9 AND RBL9, BELOW AIR DUCT REF REO.
